Approximations of a Complex Brownian Motion by Processes Constructed from a Lévy Process

Xavier Bardina, Carles Rovira

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

© 2014, Springer Basel. In this paper, we show an approximation in law of the complex Brownian motion by processes constructed from a stochastic process with independent increments. We give sufficient conditions to the characteristic function of the process with independent increments that ensure the existence of such an approximation. We apply these results to Lévy processes. Finally we extend these results to the m-dimensional complex Brownian motion.
Original languageEnglish
Pages (from-to)469-482
JournalMediterranean Journal of Mathematics
Volume13
Issue number1
DOIs
Publication statusPublished - 1 Feb 2016

Keywords

  • 60F17
  • 60G15

Fingerprint Dive into the research topics of 'Approximations of a Complex Brownian Motion by Processes Constructed from a Lévy Process'. Together they form a unique fingerprint.

Cite this